Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Darmon, Henri / Droste, Manfred / Duzaar, Frank / Gordina, Maria / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2017: 0.65

SCImago Journal Rank (SJR) 2017: 0.966
Source Normalized Impact per Paper (SNIP) 2017: 0.889

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 1, Issue 1

Issues

Regularity Theorems in Riemannian Geometry. II. Harmonic Curvature and the Weyl Tensor

Dennis DeTurck / Hubert Goldschmidt
Published Online: 2009-12-11 | DOI: https://doi.org/10.1515/form.1989.1.377

About the article

Published Online: 2009-12-11

Published in Print:


Citation Information: Forum Mathematicum, Volume 1, Issue 1, Pages 377–394, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.1989.1.377.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hai-Ping Fu
Pacific Journal of Mathematics, 2018, Volume 296, Number 1, Page 79
[2]
Jongsu Kim and Jinwoo Shin
Pacific Journal of Mathematics, 2018, Volume 295, Number 2, Page 429
[5]
Ernani Ribeiro
Annali di Matematica Pura ed Applicata (1923 -), 2016, Volume 195, Number 6, Page 2171

Comments (0)

Please log in or register to comment.
Log in